# SDR DALA14034283230

- Difficulty date: June 7, 2014
- Submitted: June 10, 2014
- Operation: Air carrier
- Aircraft: N330NW
- Make and model: Airbus A320-211
- Aircraft serial: 307
- Aircraft time: 67,151 hours, 30,574 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frame 46
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON SEAT TRACK -Y1292 FRAME 46+15 UPPER FLANGE AND FOUND OUT LIMITS.  REPLACED SEAT TRACK BETWEEN FRAMES 41-46 IAW SRM 51-72-11 AND DWG D533371000.
